# SDR 2021FA0000365

- Difficulty date: December 7, 2021
- Submitted: December 7, 2021
- Operation: General aviation
- Aircraft: N81MP
- Make and model: Cessna 182R
- Aircraft serial: 18268520
- Aircraft time: 9,980 hours
- System (JASC): 2210 · Autopilot System
- Part: None
- Condition: None
- Component: Coil Cord
- Component part number: CA393424
- Stage of operation: AP
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

ELECTRIC TRIM ACTIVATION WAS KEYING RADIO AND PRESSING PTT SWITCH WAS DISCONNECTING AUTOPILOT. THE YOKE COIL CORD INSULATION WAS FALLING OFF OF 2 ADJACENT WIRES ALLOWING THE 2 CONDUCTORS TO TOUCH AND SHORT CIRCUIT. THE COIL CORD IS A CYGNET CA3934-24 INSTALLED 2 YEARS AGO WITH A GARMIN GFC600 INSTALLATION. THIS IS THE 2ND OCCURRENCE WE’VE SEEN WITH THE FAILED INSULATION ON CYGNET CA3934-24 COIL CORD AFTER BEING INSTALLED FOR 2 YEARS.
